# SDR SIMA2018091008003

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 34,169 hours, 29,459 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 27680732P
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING LANDDING. UPON APPLYING STEADY BRAKES. THE AIRCRAFT VIBRATES SIGNIFICANTY UNTIL REACHING LOW SPEED IF DOES NOT OCCURS DURING LOW SPEED OR TAXIING SPEED. FOUND TIRE NR 2 HAS FLAT SPOT. R&R NR 2 MAIN LANDING GEAR WHEEL ASSEMBLY IAW W/C 32-700-11.
